Posted by: CONFUSED | 2008-12-04

How do you rate fluanxol for depression

I started with wellbutrin but put on weight, then changed to lexamil and could not reach an orgasm, was then put onto fluanxol but after a while thought i did not need anyting and stopped it - i have been down in the dumps for a few days and so started fluanxol again this morning. Is it a good drug or is wellbutrin better - i also drink so which one is better for this case

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Not very highly. Too many doctors, especially GPS, give up too eaily and too early when trying antidepresants. Weight gain is better dealt with by careful diet and exercise. Fluanxol is really not taken seriously as an antiodepressant by any competent psychiatric specialist. It is a mild tranquillizer with VERY VERY mild antidepressant effects.
And so long as you're drinking alcohol, it will undermine ALL effective antidepressants and worsen ALL depressions ; as well as being a great diet for gaining weight

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Alison | 2009-06-01

My daughter was taking 10mg Lexamil tablet (active ingredient - Escitalopram) and we have just changed to Adco-Talomil which is a generic. The pharmacist gave me 20mgs (active ingredient - citalopram hydrobomide - 25mgs which is the equivelant to 20mg citalopram). The only reason for the change was the price and she is not supposed to have an increased dose. Is esitalopram the same strength as citalopram which would mean that I should give her a ½  tablet or is the one half the strength of the other, hence the 20mg dose. It is evening &  I cannot reach the doctor nor the pharmacist to check whether we have been given the incorrect dosage. Pelase help.

Reply to Alison
Posted by: Kay in Gtown | 2008-12-06

Just want to mention that it is dangerous to drink with Wellbutrin - Wb can cause seizures in people who could be prone to them, and alcohol makes you more prone to seizures>  If you look in Wb' s package insert, you' ll see it is recommended not to drink when taking Wb.

Reply to Kay in Gtown

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.